# SDR IPXA2019031239968

- Difficulty date: February 27, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 17,210 hours, 10,669 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 MAIN CABIN FLOORBOARD 242EF DAMAGED. REPAIRED PER SREO A300-5320-42721-F.
